# SDR SWIA200312758

- Difficulty date: November 28, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 11,974 hours, 10,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER FLANGE ON FUSELAGE FRAME AT FS 220 AND STR 23L IS CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED FLANGE IAW CRJ DWG 600-34013 & RII 53-401.
